Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 51, Issue 2, 2015
Metadata
 

Anti-norms on Finite von Neumann Algebras
Jean-Christophe Bourin and Fumio Hiai
pp. 207–235
Abstract | Full-Text PDF (453 KB) | Metadata

Power Operations and Coactions in Highly Commutative Homology Theories
Andrew Baker
pp. 237–272
Abstract | Full-Text PDF (560 KB) | Metadata

The Bernstein–Sato $b$-function of the Space of Cyclic Pairs
Robin Walters
pp. 273–288
Abstract | Full-Text PDF (408 KB) | Metadata

Non-local Operators, Non-Archimedean Parabolic-type Equations with Variable Coefficients and Markov Processes
Leonardo F. Chacón-Cortes and W. A. Zúñiga-Galindo
pp. 289–317
Abstract | Full-Text PDF (469 KB) | Metadata

Uniform Resolvent Estimates for Magnetic Schrödinger Operators in a 2D Exterior Domain and their Applications to Related Evolution Equations
Kiyoshi Mochizuki and Hideo Nakazawa
pp. 319–336
Abstract | Full-Text PDF (384 KB) | Metadata

Spectral Properties of the Linearized Semigroup of the Compressible Navier–Stokes Equation on a Periodic Layer
Yoshiyuki Kagei and Naoki Makio
pp. 337–372
Abstract | Full-Text PDF (528 KB) | Metadata

Morita Classes of Microdifferential Algebroids
Andrea D'Agnolo and Pietro Polesello
pp. 373–416
Abstract | Full-Text PDF (583 KB) | Metadata